Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32731
Fuzzy Subalgebras and Fuzzy Ideals of BCI-Algebras with Operators

Authors: Yuli Hu, Shaoquan Sun


The aim of this paper is to introduce the concepts of fuzzy subalgebras, fuzzy ideals and fuzzy quotient algebras of BCI-algebras with operators, and to investigate their basic properties.

Keywords: BCI-algebras, BCI-algebras with operators, fuzzy subalgebras, fuzzy ideals, fuzzy quotient algebras.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 854


[1] Y. Imai and K. Iseki, “On axiom system of propositional calculus,” Proc Aapan Academy, vol. 42, pp. 26-29, 1966.
[2] K. Iseki, “On BCI-algebras,” Math. Sem. Notes, vol. 8, pp.125-130, 1980.
[3] O.G. Xi, “Fuzzy BCK-algebras,” Math Japon, vol. 36, pp. 935-942, 1991.
[4] Y.B. Jun, S.M. Hong, J. Meng and X.L. Xin, “Characterizations of fuzzy positives implicative ideals in BCK-algebras”, Math. Japon, vol. 40, pp.503-507, 1994.
[5] Y.B. Jun and E.H. Roh, “Fuzzy commutative ideals of BCK-algebras,” Fuzzy Sets and Systems, vol. 64, pp. 401-405, 1994.
[6] J. Meng, Y.B. Jun and H.S. Kim, “Fuzzy implicative ideals of BCK-Algebras,” Fuzzy sets syst, vol. 89, pp. 243-248, 1997.
[7] Y.B. Jun and J. Meng, “Fuzzy commutative ideals in BCI-algebras,” Comm. Korean Math. Soc, vol. 9, pp. 19-25,1994.
[8] W. X. Zheng, “On BCI-algebras with operators and their isomorphism theorems,” Journal of Qingdao University, vol. 6, pp. 17-22, 1993.
[9] Y.L. Liu and J. Meng, “Fuzzy ideals in BCI-algebras,” Fuzzy Sets and Systems, vol. 123, pp. 227-237, 2001.
[10] J. Meng, “Fuzzy ideals of BCI-algebras,” S EA Bull. math, vol. 18, pp. 401- 405, 1994.
[11] Y. L. Liu, “Characterizations of some classes of quotient BCI–algebras” Journal of Quan zhou Normal College (Natural Science Edition),vol. 20, pp. 16-20, 2002.
[12] J.L, “Universal property of direct products of BCI-Algebra” Journal of Jianghan University, vol. 18, pp. 36-38, 2001.
[13] L.A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338-353, 1965.